MIA cover

Mathematical Inequalities & Applications

Volume: 21

Year: 2018


Issue: 2 (April, 2018)
Article number / DOI Authors / Title Pages Abstract Article
21-22 Daeshik Choi, Mario Krnić, Josip Pečarić: More accurate classes of Jensen-type inequalities for convex and operator convex functions 301–321 View View
21-23 Bella Popovics: Separation by strongly h-convex functions 323–328 View View
21-24 Jamilson R. Campos, Wasthenny Cavalcante, Vinícius V. Fávaro, Daniel Pellegrino, Diana M. Serrano-Rodríguez: Polynomial and multilinear Hardy-Littlewood inequalities: analytical and numerical approaches 329–344 View View
21-25 Edward Neuman: Inequalities and bounds for a certain bivariate elliptic mean II 345–352 View View
21-26 Wei Wang, Nan Zhang: The normalized Lp intersection bodies 353–367 View View
21-27 Qingzhong Huang, Ai-Jun Li, Wei Wang: The complex Lp Loomis-Whitney inequality 369–383 View View
21-28 Michal Bathory: Joint weak type interpolation on Lorentz-Karamata spaces 385–419 View View
21-29 Feng Qi, Bai-Ni Guo: Lévy-Khintchine representation of Toader-Qi mean 421–431 View View
21-30 Yoshihiro Mizuta, Takao Ohno, Tetsu Shimomura: Sobolev's inequalities for Herz-Morrey-Orlicz spaces on the half space 433–453 View View
21-31 Paweł A. Kluza, Marek Niezgoda: On Csiszár and Tsallis type f-divergences induced by superquadratic and convex functions 455–467 View View
21-32 Zhen-Hang Yang, Wei-Mao Qian, Yu-Ming Chu, Wen Zhang: On approximating the error function 469–479 View View
21-33 Amer Abu-Omar: Notes on some bounds for the zeros of polynomials 481–487 View View
21-34 Jianguo Zhao: Remarks on some singular value inequalities 489–496 View View
21-35 Duong Quoc Huy, Luong Dang Ky: The multi-parameter Hausdorff operators on H1 and Lp 497–510 View View
21-36 Grzegorz Łysik: On the triangle equality 511–516 View View
21-37 Stephen Drury: A counterexample to a question of Bapat & Sunder 517–520 View View
21-38 Miao-Kun Wang, Yu-Ming Chu: Landen inequalities for a class of hypergeometric functions with applications 521–537 View View
21-39 Ghada Al-Afifi, Mowaffaq Hajja, Ahmad Hamdan, Panagiotis T. Krasopoulos: Pompeiu-like theorems for the medians of a simplex 539–552 View View
21-40 Ahmad Al-Salman: Marcinkiewicz functions with Hardy space kernels 553–567 View View
21-41 Antonio Gomes Nunes: A note on the Hardy-Littlewood inequalities for multilinear forms 569–574 View View
21-42 Julije Jakšetić, Đilda Pečarić, Josip Pečarić: Some properties of Zipf-Mandelbrot law and Hurwitz ζ-function 575–584 View View
21-43 Zsolt Páles, Paweł Pasteczka: On the best Hardy constant for quasi-arithmetic means and homogeneous deviation means 585–599 View View